| Model Number |
3189 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
11/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer report number: 3006705815-2022-18269 and 1627487-2022-06410.It was reported the patient's leads had high and low impedances and their ipg was inoperable.It is unknown when the patient last had therapy.Surgical intervention was undertaken wherein the patient's leads and ipg were replaced.Effective therapy was established post operatively.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.